# SDR ASOA2015022512275

- Difficulty date: February 24, 2015
- Submitted: February 25, 2015
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 30,475 hours, 21,411 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Deteriorated
- Location: Bs 1144-1162
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 7L DAMAGE BETWEEN FS 1144.00 AND FS 1162.00 AT WATER INJECTION LINE.  COMPLIED WITH EC/TC REO 670-53-61-292, REPAIR B LT-SIDE.  THIS IS CONSIDERED A MAJOR REPAIR IAW GMM 5-3.
